# SDR YENA201612071087

- Difficulty date: December 7, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N274JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000082
- Aircraft time: 27,293 hours, 17,007 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frame 86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CORROSION WAS DISCOVERED ON AFT SERVICE DOOR CUTOUT LOWER BEAM AT FRAME 86 PLUS 8 INCHES, RBL 45.  ACCOMPLISHED PERMANENT REPAIR.
